MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40M
Medical Device Problem Codes Break (1069); Device Difficult to Setup or Prepare (1487); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight and ethnicity: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had loading issue and the technician struggled causing damage to the lens.The lens was fully inserted into patient's right eye and was removed and replaced in the same procedure.The procedure was completed using another lens of same model and diopter.The patient is doing well.The event was observed after insertion.No further information is available.
 
Additional Manufacturer Narrative
Correction and additional information: section b5: additional: subsequent follow up information received from the surgery center confirms that the issue was front haptic of the lens was damaged during the loading process and it was due to technician error.Upon reviewing the complaint folder, it has been determined that the issue of haptic damage was due to the technician's error.Based on our reportable criteria, this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 2648035-2021-07710.G8: correction: in review of medwatch 2648035-2021-07710 and per new information received, this event has been assessed not reportable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11766850
Report Number2648035-2021-07710
Device Sequence Number11920981
Product Code HQL
UDI-Device Identifier05050474514201
UDI-Public(01)05050474514201(17)230611
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model NumberAR40M
Device Catalogue NumberAR40M00005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: 1MTEC30, LOT NUMBER: CH13663
Patient Age48 YR